ClinVar Miner

Submissions for variant NM_001382391.1(CSPP1):c.1187G>A (p.Arg396Gln)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001221087 SCV001393111 pathogenic Joubert syndrome 21 2019-08-01 criteria provided, single submitter clinical testing This sequence change replaces arginine with glutamine at codon 405 of the CSPP1 protein (p.Arg405Gln). The arginine residue is highly conserved and there is a small physicochemical difference between arginine and glutamine. This variant also falls at the last nucleotide of exon 9 of the CSPP1 coding sequence, which is part of the consensus splice site for this exon. This variant is present in population databases (rs760205035, ExAC 0.01%). This variant has been observed to segregate with Joubert syndrome in a family (PMID: 24360808). This variant is also known as p.Arg405Glnfs*2 in the literature. Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). Nucleotide substitutions within the consensus splice site are a relatively common cause of aberrant splicing (PMID: 17576681, 9536098). Experimental studies have shown that this variant disrupts mRNA splicing (PMID: 24360808). For these reasons, this variant has been classified as Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.